# SDR JR2R20250518684

- Difficulty date: May 18, 2025
- Submitted: May 18, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 12,081 hours, 19,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17031038002
- Condition: Chafed
- Location: Zone 600
- Part time: 19,664 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE PANEL ABOVE PYLON IS CHAFED OUT OF LIMITS.
